# SDR ASAA20190429149

- Difficulty date: April 13, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 21,664 hours, 7,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A750180
- Condition: Corroded
- Location: Bs 500c-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT L/H TRANSITION PANEL HAS MULTIPLE AREAS OF CORR FROM STA 500C+14 TO 500L. GROUNDED - YES. BLENDED MULTIPLE AREAS OF CORR ON FWD CARGO PIT L/H TRANSITION PANEL AND WAS FOUND TO BE OUT OF LIMITS IAW B737 900 ER SRM 53 00 53 1A 2 FIG 103 DETAIL D, FABRICATED NEW TRANSITION PANEL IAW B737 900 ER SRM 53 00 53 2R 5 REMOVED AND REPLACED TRANSITION PANEL IAW B737 900 53 00 53 2R 5 W 2 O .040 R 0.035 L 2.00" D .005.
